# SDR CALA2025100209546

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N884UA
- Make and model: Airbus A319-132
- Aircraft serial: 2579
- Aircraft time: 51,680 hours, 26,201 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EXIT HATCHES , BOTH RESEVOIRS PINNED , LEFT & RIGHT SIDES . REMOVED PINS FROM BOTH INFLATION RESERVOIRS (LH AND RH SIDE) FOR OVERWING EMERGENCY HATCHES REF AMM TASK 25-62-00-081-001-A.
